# SDR UPS97821946

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 508
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WING NR 4 ALT TANK AT STA XRS 508.00, WING STRINGER 54 IS CRACKED IN HALF.  REMOVED DAMAGED SECTION OF STR 54 AND REPAIRED IAW DHC SK-706-686 REF ENGINEERING FILE NR DC8-57-0748.
